# SDR UPS98227521

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 2710 · Aileron Control System
- Part: Push Rod
- Part number: 65217271
- Condition: Corrosion
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION ON LT O/B AILERON PUSH ROD ATTACH LUG.  REPLACED PUSH ROD ATTACH WG CASTING IAW DRAWING NR 65-21766.
